Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2811
Title: Exact solutions for the longitudinal vibration of non-uniform rods [J. Sound Vib. 207 (1997) 721-729]
Authors: Yardımoğlu, Bülent
Yardımoğlu, Bülent
Keywords: Acoustics
Mechanics
Issue Date: 2010
Publisher: Academic Press Inc.
Source: Yardımoğlu, B. (2010). Exact solutions for the longitudinal vibration of non-uniform rods [J. Sound Vib. 207 (1997) 721-729]. Journal of Sound and Vibration, 329(19), 4107. doi:10.1016/j.jsv.2010.03.026
Abstract: The aims of this communication are to correct the frequency equation for a free–free rod with area variation A(x)=A0 s in2(ax+b) in a published article [1] and present the corrected non-dimensional natural frequencies.
Description: Referred to by R.I. Sujith; Exact solutions for the longitudinal vibration of non-uniform rods: Author's reply Journal of Sound and Vibration, Volume 329, Issue 19, 13 September 2010, Page 4108
URI: http://doi.org/10.1016/j.jsv.2010.03.026
http://hdl.handle.net/11147/2811
ISSN: 0022-460X
0022-460X
1095-8568
Appears in Collections:Mechanical Engineering / Makina Mühendisliği
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2811.pdfDiscussion77.99 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Oct 16, 2021

WEB OF SCIENCETM
Citations

1
checked on Oct 16, 2021

Page view(s)

30
checked on Oct 22, 2021

Download(s)

26
checked on Oct 22, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.